# SDR UPS02538322

- Difficulty date: May 19, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156606A
- Part serial: 10628B
- Condition: Inoperative
- Location: Main Deck 2b
- Stage of operation: IN
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A SMOKE DETECTOR 2B IS FAILING TEST IN MAIN CARGO AREA.     REMOVED AND INSTALLED SMOKE DETECTOR.  MM REF 26-16-01 OPS/CK GOOD.
